| Model Number |
MMT-723RNAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they are unable to exit the preparing to prime loop.The customer¿s blood glucose level was unknown.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.Device primed properly.No unexpected rewind anomalies noted.